CSpace  > 应用数学研究所
Piecewise linear approximation for the dynamical Phi(4)(3) model
Zhu, Rongchan1,2; Zhu, Xiangchan2,3,4
2020-02-01
Source PublicationSCIENCE CHINA-MATHEMATICS
ISSN1674-7283
Volume63Issue:2Pages:381-410
AbstractWe construct a piecewise linear approximation for the dynamical 43 model on T3. The approximation is based on the theory of regularity structures developed by Hairer (2014). They proved that renormalization in a dynamical 43 model is necessary for defining the nonlinear term. In contrast to Hairer (2014), we apply piecewise linear approximations to space-time white noise, and prove that the solutions of the approximating equations converge to the solution of the dynamical 43 model. In this case, the renormalization corresponds to multiplying the solution by a t-dependent function, and adding it to the approximating equation.
Keywordregularity structure space-time white noise stochastic partial differential equations renormalization
DOI10.1007/s11425-017-9269-1
Indexed BySCI
Language英语
Funding ProjectNational Natural Science Foundation of China[11671035] ; National Natural Science Foundation of China[11771037]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000511922000007
PublisherSCIENCE PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50796
Collection应用数学研究所
Corresponding AuthorZhu, Xiangchan
Affiliation1.Beijing Inst Technol, Dept Math, Beijing 100081, Peoples R China
2.Univ Bielefeld, Dept Math, D-33615 Bielefeld, Germany
3.Beijing Jiaotong Univ, Sch Sci, Beijing 100044, Peoples R China
4.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Zhu, Rongchan,Zhu, Xiangchan. Piecewise linear approximation for the dynamical Phi(4)(3) model[J]. SCIENCE CHINA-MATHEMATICS,2020,63(2):381-410.
APA Zhu, Rongchan,&Zhu, Xiangchan.(2020).Piecewise linear approximation for the dynamical Phi(4)(3) model.SCIENCE CHINA-MATHEMATICS,63(2),381-410.
MLA Zhu, Rongchan,et al."Piecewise linear approximation for the dynamical Phi(4)(3) model".SCIENCE CHINA-MATHEMATICS 63.2(2020):381-410.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhu, Rongchan]'s Articles
[Zhu, Xiangchan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhu, Rongchan]'s Articles
[Zhu, Xiangchan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhu, Rongchan]'s Articles
[Zhu, Xiangchan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.